Showing all 20 results
Lemsip Cold & Flu Breathe Easy Lemon & Menthol Flavour 5’s
Ingredients Each tablet contains: Paracetamol 500 mg . Features Aches, fever & flu. Gentle on the stomach. Product Marketing For relief from: Fever, Aches & pains, Cold & flu symptoms, Sore throat, Headache, Migraine Also...
ANADIN EXTRA 8 CAPLETS In stock £1 1 Review(s) great value Anadin Extra 8 Caplets helps to reduce fever, aches and pains from a number of sources, as well as beating back the symptoms of...
Beechams Sore Throat Blackberry 10 Lozenges
Beechams Sore Throat Lemon & Honey 10 Lozenges
Galpharm Max Strength Cold & Flu Caplules 16 Capsules
Galpharm Flu-Max All-In-One Chesty Cough & Cold Tablets 16 Tablets
Galpharm Paracetamol 500mg Capsules 16 Capsules
Galpharm Blocked Nose Relief 12.2mg Capsules